# SDR DXTA200702021

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 5,590 hours, 3,366 cycles
- Engine: Allsn AE3007C
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, GOING THRU FL180 AND LATER FL 240.  WE FELT BUMP FROM GEAR RE-RETRACTING. BOTH WERE AUDIABLE THUMPS.  FOUND ALL THREE UP-LOCK SWITCHES OUT OF RIG AND NOSE GEAR EMERGENCY RELEASE CABLE TENSION WAS TOO TIGHT. MADE NECESSARY ADJUSTMENT IAW GEAR BUMP TROUBLE SHOOTING CHECKLIST, OPS CHECK GEAR GOOD.
